Alert archive / Oklahoma / Heat Advisories in 2018

Heat Advisory 13, NWS Tulsa, OK

July 14, 201821 counties in Oklahoma

NWS Tulsa, OK issued this heat advisory at Jul 14, 2018, 2:59 PM CDT for 21 counties in Oklahoma. It took effect at Jul 15, 2018, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2018, 2:59 PM CDT (19:59 UTC)
In effect from
Jul 15, 2018, 12:00 PM CDT
Expired
Jul 15, 2018, 8:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK
All 21 counties

Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 41 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
260 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1662 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

338 
WWUS74 KTSA 141959
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
259 PM CDT Sat Jul 14 2018

...Dangerous Heat to affect portions of the region thru the
weekend...

.Heat and humidity will combine to produce locally dangerous
conditions this weekend across parts of eastern Oklahoma and 
west central Arkansas.

ARZ020-029-OKZ049-066-067-070-071-150930-
/O.NEW.KTSA.HT.Y.0013.180715T1700Z-180716T0100Z/
/O.CON.KTSA.HT.Y.0012.000000T0000Z-180715T0100Z/
Franklin-Sebastian-Pushmataha-Okmulgee-Wagoner-Muskogee-McIntosh-
Including the cities of Ozark, Charleston, Fort Smith, Antlers, 
Clayton, Okmulgee, Wagoner, Muskogee, and Checotah
259 PM CDT Sat Jul 14 2018

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...

The National Weather Service in Tulsa has issued a Heat Advisory,
which is in effect from noon to 8 PM CDT Sunday. 

* TEMPERATURE...Highs today 95 to 99 degrees.

* HEAT INDEX VALUES...Around 105 degrees.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ065-150930-
/O.NEW.KTSA.HT.Y.0013.180715T1700Z-180716T0100Z/
/O.EXA.KTSA.HT.Y.0012.000000T0000Z-180715T0100Z/
Okfuskee-
Including the city of Okemah
259 PM CDT Sat Jul 14 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...

The National Weather Service in Tulsa has issued a Heat Advisory,
which is in effect until 8 PM CDT this evening. A Heat Advisory
has also been issued from noon to 8 PM CDT Sunday. 

* TEMPERATURE...Highs today 95 to 99 degrees.

* HEAT INDEX VALUES...Around 105 degrees.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ019-OKZ053-060>062-064-072-073-150930-
/O.NEW.KTSA.HT.Y.0013.180715T1700Z-180716T0100Z/
Crawford-Choctaw-Tulsa-Rogers-Mayes-Creek-Sequoyah-Pittsburg-
Including the cities of Van Buren, Hugo, Tulsa, Claremore, Pryor,
Sapulpa, Sallisaw, and McAlester
259 PM CDT Sat Jul 14 2018

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...

The National Weather Service in Tulsa has issued a Heat Advisory,
which is in effect from noon to 8 PM CDT Sunday. 

* HEAT INDEX VALUES...Around 105 degrees.

* TEMPERATURE...Highs 95 to 99 degrees.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned 
environments. Anyone overcome by heat should be moved to a cool 
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ074>076-150100-
/O.CON.KTSA.HT.Y.0012.000000T0000Z-180715T0100Z/
Haskell-Latimer-Le Flore-
Including the cities of Stigler, Wilburton, and Poteau
259 PM CDT Sat Jul 14 2018

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TEMPERATURE...Highs today 95 to 99 degrees.

* HEAT INDEX VALUES...Around 105 degrees.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Lacy
4 follow-up statements
733 
WWUS74 KTSA 150102
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
802 PM CDT Sat Jul 14 2018

...Dangerous Heat to affect portions of the region thru the
weekend...

.Heat and humidity will combine to produce locally dangerous
conditions this weekend across parts of eastern Oklahoma and west
central Arkansas.

ARZ020-029-OKZ049-065>067-070-071-151000-
/O.EXP.KTSA.HT.Y.0012.000000T0000Z-180715T0100Z/
/O.CON.KTSA.HT.Y.0013.180715T1700Z-180716T0100Z/
Franklin-Sebastian-Pushmataha-Okfuskee-Okmulgee-Wagoner-Muskogee-
McIntosh-
Including the cities of Ozark, Charleston, Fort Smith, Antlers, 
Clayton, Okemah, Okmulgee, Wagoner, Muskogee, and Checotah
802 PM CDT Sat Jul 14 2018

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...

* TEMPERATURE...Highs 95 to 98 degrees.

* HEAT INDEX VALUES...Around 105 degrees.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during
outdoor work the occupational safety and health administration
recommends scheduling frequent rest breaks in shaded or air
conditioned environments. Anyone overcome by heat should be moved
to a cool and shaded location. Heat stroke is an emergency, call
911.

&&

$$

OKZ074>076-150215-
/O.EXP.KTSA.HT.Y.0012.000000T0000Z-180715T0100Z/
Haskell-Latimer-Le Flore-
Including the cities of Stigler, Wilburton, and Poteau
802 PM CDT Sat Jul 14 2018

...HEAT ADVISORY HAS EXPIRED...

Heat index values have fallen below critical levels.

$$

ARZ019-OKZ053-060>062-064-072-073-151000-
/O.CON.KTSA.HT.Y.0013.180715T1700Z-180716T0100Z/
Crawford-Choctaw-Tulsa-Rogers-Mayes-Creek-Sequoyah-Pittsburg-
Including the cities of Van Buren, Hugo, Tulsa, Claremore, Pryor,
Sapulpa, Sallisaw, and McAlester
802 PM CDT Sat Jul 14 2018

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT SUNDAY...

* HEAT INDEX VALUES...Around 105 degrees.

* TEMPERATURE...Highs 95 to 98 degrees.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$
096 
WWUS74 KTSA 150917
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
417 AM CDT Sun Jul 15 2018

...Dangerous heat will continueto affect parts of the region
today...

.Heat and humidity will combine to produce locally dangerous
conditions this afternoon across parts of eastern Oklahoma and 
west central Arkansas.

OKZ054>057-059-068-074>076-160100-
/O.EXA.KTSA.HT.Y.0013.180715T1700Z-180716T0100Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Cherokee-Haskell-Latimer-
Le Flore-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tahlequah, Stigler, Wilburton, and Poteau
417 AM CDT Sun Jul 15 2018

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

The National Weather Service in Tulsa has issued a Heat Advisory,
which is in effect from noon today to 8 PM CDT this evening. 

* TEMPERATURE...Highs 95 to 98 degrees.

* HEAT INDEX VALUES...105 to 108 degrees this afternoon.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ019-020-029-OKZ049-053-060>062-064>067-070>073-160100-
/O.CON.KTSA.HT.Y.0013.180715T1700Z-180716T0100Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Tulsa-Rogers-Mayes-
Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Sequoyah-
Pittsburg-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Tulsa, Claremore, Pryor, Sapulpa, Okemah,
Okmulgee, Wagoner, Muskogee, Checotah, Sallisaw, and McAlester
417 AM CDT Sun Jul 15 2018

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* HEAT INDEX VALUES...105 to 108 degrees this afternoon.

* TEMPERATURE...Highs 95 to 98 degrees.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$
879 
WWUS74 KTSA 152023
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
323 PM CDT Sun Jul 15 2018

...Dangerous heat will affect portions of the region
this afternoon...

.Heat and humidity will combine to produce locally dangerous
conditions this afternoon across parts of eastern Oklahoma and
west central Arkansas.

OKZ054-055-059-060-064>066-152130-
/O.CAN.KTSA.HT.Y.0013.000000T0000Z-180716T0100Z/
Osage-Washington OK-Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-
Including the cities of Pawhuska, Bartlesville, Pawnee, Tulsa, 
Sapulpa, Okemah, and Okmulgee
323 PM CDT Sun Jul 15 2018

...HEAT ADVISORY IS CANCELLED...

The National Weather Service in Tulsa has cancelled the Heat
Advisory. 

Persistent mid level cloud cover has held temperatures back some
and it is less likely that sustained heat advisory criteria will
be met this afternoon. Therefore, the heat advisory will be
cancelled.

$$

OKZ058-063-160100-
/O.EXA.KTSA.HT.Y.0013.000000T0000Z-180716T0100Z/
Ottawa-Delaware-
Including the cities of Miami, Grove, and Jay
323 PM CDT Sun Jul 15 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

The National Weather Service in Tulsa has issued a Heat Advisory,
which is in effect until 8 PM CDT this evening. 

* HEAT INDEX VALUES...Around 105 degrees.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

ARZ019-020-029-OKZ049-053-056-057-061-062-067-068-070>076-160100-
/O.CON.KTSA.HT.Y.0013.000000T0000Z-180716T0100Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Nowata-Craig-
Rogers-Mayes-Wagoner-Cherokee-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Nowata, Vinita, Claremore, Pryor, 
Wagoner, Tahlequah, Muskogee, Checotah, Sallisaw, McAlester, 
Stigler, Wilburton, and Poteau
323 PM CDT Sun Jul 15 2018

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* HEAT INDEX VALUES...105 to 108 degrees this afternoon.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Lacy
386 
WWUS74 KTSA 160102
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
802 PM CDT Sun Jul 15 2018

ARZ019-020-029-OKZ049-053-056>058-061>063-067-068-070>076-160215-
/O.EXP.KTSA.HT.Y.0013.000000T0000Z-180716T0100Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Nowata-Craig-
Ottawa-Rogers-Mayes-Delaware-Wagoner-Cherokee-Muskogee-McIntosh-
Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Nowata, Vinita, Miami, Claremore, Pryor, 
Grove, Jay, Wagoner, Tahlequah, Muskogee, Checotah, Sallisaw, 
McAlester, Stigler, Wilburton, and Poteau
802 PM CDT Sun Jul 15 2018

...HEAT ADVISORY HAS EXPIRED...

Heat index values will remain near 100 degrees through 10 pm for a
few spots in eastern Oklahoma and west central Arkansas, with a
gradual decrease likely thereafter. Heat and humidity will return
for tomorrow, and additional advisories may become necessary as a
result.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jul 14, 12:20 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jul 14, 12:20 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1220 PM CDT Sat Jul 14 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A few showers linger across NE OK this afternoon, with isolated
thunder. Coverage will remain too low to include thunder at KBVO,
but will carry VCSH. Thunder chances will increase after 00Z at
all NE OK sites and will be covered with VCTS and PROB groups.
Outside of thunder areas and at the remaining sites, VFR
elements will prevail through the period.

&&

.PREV DISCUSSION... /Issued 1019 AM CDT Sat Jul 14 2018/

DISCUSSION...
Scattered showers and isolated thunderstorms persist across
northeast Oklahoma this morning. A well defined MCV moving across
southeast Kansas this morning the likely culprit for the ongoing
activity. Latest updates mainly for adjusting pops across
northeast Oklahoma for the morning hours. Will keep an eye on
cloud trends as they may impact forecasted high temperatures
across the aforementioned area this afternoon. Heat advisory
headlines will be left as is given the latest cloud and
precipitation trends. Will likely need an update around noon for
afternoon pops/potential temp adjustments.

Latest update to ZFP sent...AFM and PFM out shortly.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 7 PM CDT this evening for OKZ049-074>076.

AR...Heat Advisory until 7 PM CDT this evening for ARZ020-029.

&&

AVIATION.....23
Hazardous weather outlook, Jul 14, 12:40 PM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1240 PM CDT Sat Jul 14 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1240 PM CDT Sat Jul 14 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Most of eastern Oklahoma and west central Arkansas.
	ONSET...Afternoon.

DISCUSSION...
Isolated showers and thunderstorms will remain ongoing through
the afternoon, mainly across northeast Oklahoma. Severe weather is
not expected, though one or two strong storms are possible and
will be capable of producing winds to 50 miles an hour.

Additionally, afternoon temperatures will again be hot,
especially across those areas not affected by cloud cover and
thunderstorms. The greatest potential for heat index values over
105 degrees is across southeast Oklahoma and west central
Arkansas. A Heat Advisory is in effect through 7 PM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY through FRIDAY...Thunderstorm Potential...Dangerous Heat Potential.

EXTENDED DISCUSSION...
It will remain hot and humid into late next week with a chance
for showers and thunderstorms nearly every day. Although coverage
will likely remain limited, there will be the continued threat
for downburst winds and dangerous lightning with the stronger
storms.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jul 14, 2:26 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
226 PM CDT SAT JUL 14 2018

OKZ055-060-061-142000-
Tulsa OK-Rogers OK-Washington OK-
226 PM CDT SAT JUL 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROGERS...SOUTH
CENTRAL WASHINGTON AND NORTHEASTERN TULSA COUNTIES UNTIL 300 PM
CDT...

At 226 PM CDT, a strong thunderstorm was located over Collinsville,
moving northeast at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Skiatook...                       Collinsville...
Vera...

LAT...LON 3629 9588 3639 9596 3652 9578 3636 9565
TIME...MOT...LOC 1926Z 239DEG 13KT 3638 9587

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 3:00 AM CDTHeat AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more17 hr
Jul 14, 2:26 PM CDTSpecial Weather StatementTSARogers34 min
Jul 14, 3:13 PM CDTSpecial Weather StatementTSATulsa47 min
Jul 14, 4:07 PM CDTSpecial Weather StatementTSATulsa53 min
Jul 14, 4:39 PM CDTSpecial Weather StatementTSAMayes51 min

Nearby

Heat Advisories in Oklahoma, 2018Heat Advisories in Arkansas, 2018Every heat advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.